# SDR SIMA202006298003

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 35,574 hours, 30,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 15782101
- Part serial: 1803
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL EMERG BRK LO PRES-C/A-ACCUMULATOR LOW PRESSURE SWITCH DEFERRED PER MEL 32-5,''M'' PROCUDERS IN SECTION 4 C/W. PERFORMED FIM TASK 32-44-00-810-801-A ,REMOVED AND REPLACED EMEGENCY BRAKE LOW PRESSURE SWITCH IAW EMB 140 AMM CH 32-44-05. FUNCTIONAL CHECKED GOOD ,NO LEAKS NOTED, C/W REACTIVATION PROCEDURE FOR LOW PRESSURE SWITCH. MEL 32-5 RESTORE
